| Catalog Number |
5C4483 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a separation between the female connector and the main body of a minicap transfer set.This was described as ¿while disconnecting form a manual bag, the blue threaded connection separated from the light blue plastic while unscrewing it¿.This occurred after use of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6 & h11.H11: the device was received for evaluation.Visual inspection was performed and a separation between the female connector and main body was observed.Leak, clear passage, and clamp function testing were performed, and no issues were observed.The reported condition was verified.The cause of the separation was determined to be manufacturing related due to an inadequate solvent bond between the female connector, insert chip, and main body.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.